# SDR PCSA2008093001

- Difficulty date: September 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Leaking
- Location: Nr 7 Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST A HYDR SYS AFTER FLAP RETRACTION DEPARTING.  ON APPROACH TO POS NR 7 L/E SLAT FAILED TO EXTEND. LANDING GEARS WERE EXTENDED MANUALLY, THE AC LANDED SAFELY AND WAS TOWED FROM THE RUNWAY.  MAINT DISCOVERED THE NR 7 L/E ACTUATOR BODY HAD FAILED CAUSING A LOSS OF A SYS HYDR FLUID, A SYS FAILURE AND CONSEQUENT LOSS OF NOSE WHEEL STEERING. (K)
